Published: 2011-09-30

Differential inclusions - the theory initiated by Cracow Mathematical School

Lech Górniewicz

Abstract

Annual Lecture dedicated to the memory of Professor Andrzej Lasota.

Download files

Citation rules

Górniewicz, L. (2011). Differential inclusions - the theory initiated by Cracow Mathematical School. Annales Mathematicae Silesianae, 25, 7–25. Retrieved from https://journals.us.edu.pl/index.php/AMSIL/article/view/14018

Similar Articles

1 2 3 4 5 6 7 8 9 10 > >> 

You may also start an advanced similarity search for this article.

Domyślna okładka

Vol. 25 (2011)
Published: 2011-09-30


ISSN: 0860-2107
eISSN: 2391-4238
Ikona DOI 10.1515/amsil

Publisher
University of Silesia Press

This website uses cookies for proper operation, in order to use the portal fully you must accept cookies.